# SDR CALA2021112902193

- Difficulty date: November 29, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 54,501 hours, 17,465 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Hydraulic System
- Part number: NA
- Condition: None
- Location: Rh
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* R HYD SYS PRESS AND R HYD QTY CAUTION MSG ON EICAS. HYD QTY .16 HYD PRESS 30 FOUND #1 ENG PYLON PRESSURE TUBE ASSY LEAKING. REF AIPC CLAMP. INSTALLED FILTER MODULE AND COMPONENTS OF THE RIGHT EDP 29-11-17-03 ITEM 798 WORN THROUGH AT AFT CLAMP AND CRACKED. IAW AMM 29-11-17. ACP''D ENG RUN AND LEAK CHECK, NO LEAKS NOTED, REMOVED FILTER MODULE AND COMPONENTS OF THE EDP RIGHT SIDE FOR ACFT RETURNED TO SERVICEABLE CONDITION ACCESS OF REMOVAL OF PRESSURE TUBE. INSTALLED NEW TUBE AND AFT ADD EMP:071184 CORRECTION , SHOULD READ #2 ENG PYLON NOT #1.
